# SDR 2002UALA01113

- Difficulty date: June 27, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 41,523 hours, 6,702 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF HYDRAULIC FLUID FROM RIGHT SYSTEM.  REPLACED RIGHT ENGINE HYD PUMP DUE TO LEAK BETWEEN MATING SEAM.  ACP ENG RUN, NO LEAKS NOTED.
